Sh:991

Bib entry
@article{Sh:991,
 author = {Raghavan, Dilip and Shelah, Saharon},
 title = {{Comparing the closed almost disjointness and dominating numbers}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {217},
 number = {1},
 year = {2012},
 pages = {73--81},
 issn = {0016-2736},
 doi = {10.4064/fm217-1-6},
 mrclass = {03E17 (03E05 03E35)},
 mrnumber = {2914923},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.4064/fm217-1-6},
 note = {\href{https://arxiv.org/abs/1110.6690}{arXiv: 1110.6690}},
 arxiv_number = {1110.6690}
}